RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2008, Volume 1, Issue 2, Pages 125–132 (Mi jsfu13)  

This article is cited in 3 scientific papers (total in 3 papers)

Integral Representations and Volume Forms on Hirzebruch Surfaces

Alexey A. Kytmanov

Institute of Space and Information Technologies, Siberian Federal University

Abstract: We construct a class of integral representations for holomorphic functions in a polyhedron in $\mathbb C^4$, associated with Hirzebruch surfaces. The kernels of the integral representations are closed differential forms in $\mathbb C^4$ associated with volume forms on Hirzebruch surfaces.

Keywords: integral representation, Hirzebruch surface, toric variety.

Full text: PDF file (288 kB)
References: PDF file   HTML file
UDC: 517.55
Received: 10.01.2008
Received in revised form: 20.02.2008
Accepted: 05.03.2008
Language:

Citation: Alexey A. Kytmanov, “Integral Representations and Volume Forms on Hirzebruch Surfaces”, J. Sib. Fed. Univ. Math. Phys., 1:2 (2008), 125–132

Citation in format AMSBIB
\Bibitem{Kyt08}
\by Alexey~A.~Kytmanov
\paper Integral Representations and Volume Forms on Hirzebruch Surfaces
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2008
\vol 1
\issue 2
\pages 125--132
\mathnet{http://mi.mathnet.ru/jsfu13}
\elib{https://elibrary.ru/item.asp?id=11482591}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu13
  • http://mi.mathnet.ru/eng/jsfu/v1/i2/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kytmanov, A. Y. Semusheva, “Averaging of the Cauchy kernels and integral realization of the local residue”, Math. Z.  crossref  isi
    2. Donzelli F., “Algebraic Density Property of Danilov-Gizatullin Surfaces”, Math. Z., 272:3-4 (2012), 1187–1194  crossref  mathscinet  zmath  isi  elib
    3. Kytmanov A.A., Shchuplev A.V., “An Algorithm for Constructing Toric Compactifications”, Program. Comput. Softw., 39:4 (2013), 207–211  crossref  mathscinet  zmath  isi  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:203
    Full text:251
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021